# SDR 2012FA0000281

- Difficulty date: May 7, 2012
- Submitted: May 7, 2012
- Operation: General aviation
- Aircraft: PH-JM
- Make and model: Cessna 208B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 2660001105
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTING INSPECTION, FOUND FLAP CABLE WHICH RUNS FROM THE INNER BELLCRANCK TO THE OUTER END OF THE FLAP, FRAYED AT THE CONNECTION TO THE FAIRLEAD.  CABLE WAS BROKEN FOR ABOUT 30 PERCENT.  CABLE WAS ORIGINAL.  FROM SLIP MARK THE CABLE HAD NOT SLIPPED.
